MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML SM STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML SM STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155401165
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Unspecified Infection (1930); Pain (1994); Test Result (2695)
Date of Event 01/09/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges that patient experienced severe pain over a period of time, which hindered her ability to walk and required various pain medications.Her physician detected high metal levels in her blood.Doi: (b)(6) 2008 - dor: none reported (left hip).**patient is a resident of (b)(6) update: 10/10/2012 pfs was received from legal, medical records were received from legal.There is no new information that would change the existing mdr decision.Records are available for further review.Update ad 10 sep 2019.(b)(4) has been reopened under (b)(4) due to receipt of ppf and sticker sheets via cd shipment ad 25 sep.Ppf alleges infection requiring iv antibiotics, metal wear, metallosis and elevated metal ions.Doi: (b)(6) 2008 - dor: not revised (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML SM STATURE 16.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9140215
Report Number1818910-2019-106998
Device Sequence Number3046350
Product Code JDI
UDI-Device Identifier10603295058267
UDI-Public10603295058267
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2018
Device Catalogue Number155401165
Device Lot NumberX2LGNB000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight68